# SDR ASOA2013041803411

- Difficulty date: March 27, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 17,449 hours, 16,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 589 IS CRACKED.  REMOVED CRACKED FLOOR SUPPORT IAW SRM 51-42-21-00.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-21-00.
